# SDR DL72E992460

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 36.83 VERTICAL STIFFENER OF THE 1183 BULKHEAD WAS FOUND CRACKED AT HMV.  ERA 333764-14 REPAIRED THIS CONDITION.
